# SDR SWAA2021081743737

- Difficulty date: April 20, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strip
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB PANEL 333CB T/E FAIRING STRIP HAS SEVERAL CRACKS AT FASTENER HOLES / REMOVED AND REPLACED LH HORIZONTAL STAB PANEL 333CB T/E FAIRING STRIP IAW SRM 51-4-02-0G-0. UP1637
